NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"have being having malaria every two or three week after treatment what do i do about that"

    User Avatar
    A 23 years year old female asked:
    2 years ago
    have being having malaria every two or three week after treatment what do i do about that
    Dr. Idrees G answered:
    2 years ago
    Evening.Where and who diagnosed u of malaria.What were ur symptoms,any fever,any headache,chills or rigor,feeling or actual vomiting,body pain,u will need to have a malaria parasite test to be run bfo u can actually say u have malaria,for all u care it might be something else,see your doc
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app